RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 777–780 (Mi dan8559)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A new family of numerical methods for solving stochastic differential equations

T. A. Averina, S. S. Artem'ev

Computing Centre of Siberian Branch of the Academy of Sciences of the USSR, Novosibirsk

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 518:519.2
Presented: М. М. Лаврентьев
Received: 17.04.1985

Citation: T. A. Averina, S. S. Artem'ev, “A new family of numerical methods for solving stochastic differential equations”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 777–780

Citation in format AMSBIB
\Bibitem{AveArt86}
\by T.~A.~Averina, S.~S.~Artem'ev
\paper A new family of numerical methods for solving stochastic
differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan8559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852265}
\zmath{https://zbmath.org/?q=an:0608.60059}


Linking options:
  • http://mi.mathnet.ru/eng/dan8559
  • http://mi.mathnet.ru/eng/dan/v288/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Zmievskaya, A. L. Bondareva, A. V. Ivanov, P. A. Pokatashkin, “Stokhasticheskoe modelirovanie fluktuatsionnoi stadii vysokotemperaturnogo blisteringa v sloistoi srede”, Preprinty IPM im. M. V. Keldysha, 2008, 103, 28 pp.  mathnet
    2. T. A. Averina, “Using a randomized method of a maximum cross-section for simulating random structure systems with distributed transitions”, Num. Anal. Appl., 9:3 (2016), 179–190  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. T. A. Averina, G. I. Zmievskaya, “Neravnovesnaya stadiya fazovogo perekhoda pervogo roda: stokhasticheskie modeli i algoritmy resheniya”, Preprinty IPM im. M. V. Keldysha, 2017, 115, 32 pp.  mathnet  crossref
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020